# SDR SIMA2612

- Difficulty date: September 17, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MGM - FLT 3684 - SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESEATED CANNON PLUG FOR SERVICE DOOR LIGHT AND PERFORMED OPERATIONAL CHECK.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
